advertisement
Question
Posted by: MissI | 2003/03/11

WORRIED

dear doc

a month ago i changed my pills from Triphasil
to Nordette, my boyfriend and i are intimate but
sometimes he wears condoms sometimes not but he
never ejaculates inside of me.

My problem is my periods is 32 days late?

Could i be pregnant? Or could this be due to change
of pills?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have used condoms for the first two weeks on the new pill. If you did not, you could be pregnant and should check a pregnancy test. this can be done any time from 5 days after your expected period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement